Sharp theorems on traces in analytic spaces in tube domains over symmetric cones
Žurnal Sibirskogo federalʹnogo universiteta. Matematika i fizika, Tome 6 (2013) no. 4, pp. 527-538
Voir la notice de l'article provenant de la source Math-Net.Ru
New sharp estimates of Traces in Bergman-type spaces of analytic functions on tube domains over symmetric cones are obtained. These are first results of this type for tube domains over symmetric cones.
Keywords:
trace estimates, analytic functions, Bergman-type spaces.
Mots-clés : tube domains
Mots-clés : tube domains
@article{JSFU_2013_6_4_a13,
author = {Romi F. Shamoyan and Elena Povprits},
title = {Sharp theorems on traces in analytic spaces in tube domains over symmetric cones},
journal = {\v{Z}urnal Sibirskogo federalʹnogo universiteta. Matematika i fizika},
pages = {527--538},
publisher = {mathdoc},
volume = {6},
number = {4},
year = {2013},
language = {en},
url = {http://geodesic.mathdoc.fr/item/JSFU_2013_6_4_a13/}
}
TY - JOUR AU - Romi F. Shamoyan AU - Elena Povprits TI - Sharp theorems on traces in analytic spaces in tube domains over symmetric cones JO - Žurnal Sibirskogo federalʹnogo universiteta. Matematika i fizika PY - 2013 SP - 527 EP - 538 VL - 6 IS - 4 PB - mathdoc UR - http://geodesic.mathdoc.fr/item/JSFU_2013_6_4_a13/ LA - en ID - JSFU_2013_6_4_a13 ER -
%0 Journal Article %A Romi F. Shamoyan %A Elena Povprits %T Sharp theorems on traces in analytic spaces in tube domains over symmetric cones %J Žurnal Sibirskogo federalʹnogo universiteta. Matematika i fizika %D 2013 %P 527-538 %V 6 %N 4 %I mathdoc %U http://geodesic.mathdoc.fr/item/JSFU_2013_6_4_a13/ %G en %F JSFU_2013_6_4_a13
Romi F. Shamoyan; Elena Povprits. Sharp theorems on traces in analytic spaces in tube domains over symmetric cones. Žurnal Sibirskogo federalʹnogo universiteta. Matematika i fizika, Tome 6 (2013) no. 4, pp. 527-538. http://geodesic.mathdoc.fr/item/JSFU_2013_6_4_a13/